# SDR SIMA20160513002

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 27,788 hours, 23,428 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Fitting
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT SPLIT BETWEEN ITT RT ENG, 40 - 70 DEGREES HOTTER THAN LT.  INSPECTED NR 2 ENG BLEED SYS DUCTING.  FOUND NR 2 ENG COMPRESSOR ACCELERATION BLEED VLV FITTING LOOSE & CROSS THREADED.  REPAIRED IAW EO EM 7500-001R2.  OPERATIONS CHECKED GOOD AT THIS TIME & RR MM 75-00-00.
